Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 1 > No. 2

 
   

Generalized Measures of Edge Fault Tolerance in -star Graphs

PP: 133-138
Author(s)
Xiang-Jun Li, Jun-Ming Xu,
Abstract
This paper considers a kind of generalized measure of fault tolerance in the -star graph for and , and determines , which implies that at least edges of have to remove to get a disconnected graph that contains no vertices of degree less than . This result shows that the -star graph is robust when it is used to model the topological structure of a large-scale parallel processing system.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved